Differential and Integral Equations

Singular elliptic systems with asymptotically linear nonlinearities

D.D. Hai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence and nonexistence of positive solutions for the system \begin{equation*} \left\{ \begin{array}{c} -\Delta u_{1}=\mu _{1}f_{1}(u_{2})\ \text{ in }\Omega , \\ -\Delta u_{2}=\mu _{2}f_{2}(u_{1}) \ \text{ in }\Omega , \\ \ \ \ \ \ \ \ u_{1}=u_{2}=0 \ \ \ \ \text{ on }\partial \Omega , \end{array} \right. \end{equation*} where $\Omega $ is a bounded domain in $\mathbb{R}^{n\text{ }}$with smooth boundary $ \partial \Omega ,$ $\mu _{i}$ are positive parameters, and $ f_{i}:(0,\infty )\rightarrow \mathbb{R}$ are asymptotically linear at $ \infty $ and allowed to be singular at $0,$ $i=1,2$.

Article information

Source
Differential Integral Equations, Volume 26, Number 7/8 (2013), 837-844.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369057819

Mathematical Reviews number (MathSciNet)
MR3098989

Zentralblatt MATH identifier
1299.35100

Subjects
Primary: 35J47: Second-order elliptic systems 35J75: Singular elliptic equations

Citation

Hai, D.D. Singular elliptic systems with asymptotically linear nonlinearities. Differential Integral Equations 26 (2013), no. 7/8, 837--844. https://projecteuclid.org/euclid.die/1369057819


Export citation